# SDR SIMA20150226003

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,498 hours, 33,731 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING LANDING NOTICED DECREASED BRAKING EFFECTIVENESS.  ON POST FLIGHT RT MAIN NOTED SMOKING.  TEMPS HIGHER THAN LT SIDE BUT NOT ABNORMAL.  DETERMINED BRAKES COVERED IN DEICE FLUID.  PERFORMED TAXI CHECK WITH CREW.  OPERATIONS CHECKED BRAKE IAW AMM 32-41-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
